PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 56(70), pp. 75--78 (1994)
Some classes of locally convex Riesz spaces
Stojan Radenovi\'c i Slavko Simi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We define and study some new classes of locally convex Riesz spaces (order $b$-barrelled; order $C$-quasi-barrelled; order $D_b$ and order quasi-DF).
Classification (MSC2000): 46A05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts